# SDR DALA2014092205134

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 31,069 hours, 16,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAVATORY VENT OUTLET SKIN BETWEEN FRAMES 69 - 70, STRINGERS 31 - 32R.  REWORKED AREA AND FOUND WITHIN LIMITS IAW SRM 53-41-11, TABLE 101, PARA 4.G DIAGRAM 103.
